# SDR HALA2017011700006

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 102,203 hours, 18,306 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

3:50 HOURS INTO FLIGHT,  FUEL DISAGREE -PROG 2 MESSAGE TOTALIZER INDICATED 3.4 LESS THAN CACULATED.   PERFORMED FIM TASK 34-61 FAULT TREE 845 NO FAULTS NOTED OK FOR SERVICE.
